# SDR C2XA09SH220

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14525422005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM BUTTSTRAP HAS CORROSION (LEVEL 2 WIDESPREAD) AT FRAME 64-69.  MAINTENANCE REMOVED AND REPLACED NUT PLATES AND COMPLETED REPAIR AT AFFECTED AREAS ON LT OMEGA BEAM BUTTSTRAP FRAMES 64-69 IAW EMB-145 EC5320-01137 AND SRM 51-10-03.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
